# SDR AALA202308118079

- Difficulty date: July 26, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 35,409 hours, 14,986 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON UPPER CHORD OF AFT PASSENGER COMPARTMENT FLOORBEAM LOCATED AT BS 986 AND RBL 45.5. REPAIRED CHORD PER SRM 53-70-51-2R6 ALTERNATIVE 4.
